Interesting question, just need a doctors advice on it
Sep 5, 2012
So about a year ago I had a strange encounter with a transexual who inserted her semen into my anus even though I did not give her permission to do this. Long story short I ended up getting really sick with something and got hiv tests at 6 weeks, 3 months, 6 months and a year, they all came out negative. I convinced myself I did not have hiv until I began to see a number of other strange symptoms. 1) my testosterone level is really low for a 23 year old, my hair is thinning rapidly and to top it all off I have had tons of canker sores despite never having them before in my life.
Should I pursue this with a doctor in my area, or just relax?
Response from Mr. Cordova
Your three month and six month test tell me that you are negative from this incident. However, if your testosterone level is low, I would suggest a visit to your doctor to discuss what your options are. Testosterone levels can be restored with Testosterone therapy. As for the Canker Sores, I would suggest a visit to your Dentist. They can help determine the possible causes. As for your thinning hair, that is a problem that many men face. There are over-the-counter treatments you can use. You can also speak with your doctor regarding your hair loss. There are prescription treatments available as well.
Bottom line: You did not acquire HIV during this encounter.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.